# SDR USAA20110215SB029

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT SEATS 20 THROUGH 23 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT STATION 975L PER MM 33-51-51.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
